Let be a field containing , let be the ring of all functions from the positive integers to under Dirichlet convolution, and let be its truncation to functions supported on . In [Snellman, Homology Homotopy Appl. 2 (2000), 17-27; arXiv:math/9904143] it was shown that is a polynomial ring modulo a monomial ideal which is stable after reversing the order of the variables, and the Poincare-Betti series of was computed in terms of the numbers of minimal generators of of least support . We prove that , Legendre’s sifting function: the number of integers in free of prime factors . This identifies an invariant of a minimal free resolution with a classical object of sieve theory. As consequences we obtain: a proof of Conjecture 4.6 of the 2000 paper, which was left open there; the average order of the total number of minimal generators, showing that the lower bound of that paper is asymptotically sharp, together with the exact order of the error; and the identification of with the OEIS sequence A182843. We also record errata for the 2000 paper: one stated result is false, and two proofs are incomplete. Corrected statements and complete proofs are given.

生成讲解博客的中文版本

生成AI智能校验的中文版本